Search published articles


Showing 1 results for Zeinali

Dariush Latifi, Milad Zeinali,
Volume 4, Issue 2 (12-2023)
Abstract

In this paper, we study Kropina spaces whose geodesics are the orbits of one-parameter subgroup of the group of isometries. Also, we study Kropina g.o. metrics on ho-mogeneous spaces with two isotropy summands and we will investigate Kropina g.o. metrics
on compact homogeneous spaces with two isotropy summands. A complete characterization
of navigation data of non-Riemannian Kropina g.o. metrics is given.

Page 1 from 1